Fluid Appears On The Underwear After BAK?
So, like this … when I pee I often just wipe it with a tissue … and I see that my genitals are dry because they have been wiped with a tissue but when I put on my underwear I saw that my underwear came out a little more water … without any taste like when we feel out. pee .. is that something normal or not
Thank you for asking HealthReplies.com.
The appearance of wet spots on your underwear after urinating is not always caused by urine. It could also be, this wetness arises from sweat, vaginal discharge, or other causes. Try to see, what color is the wet spot? How many there are? Does it smell like urine, fishy, or something? So, what is the consistency, is it liquid or thick?
Some of the possibilities that can cause your complaint are:
Sweat urine that comes out without realizing it, can occur for example due to: Nerve disorders, such as pelvic injury, diabetes, stroke Urinary tract infection Urinary tract stones Overactive bladder Excessive vaginal discharge, can occur for example due to: Reproductive organ infection Irritation Hormonal changes, for example when approaching menstruation, during the fertile period Psychological stress, fatigue Fistula or malignancy in the reproductive organs Residual vaginal lubricants or ejaculatory fluid after sexual intercourse, etc. If the fluid does not smell bad, is fair in color (clear or white), has a liquid consistency, only a small amount , and doesn't cause you itching, stinging, pain in the lower abdomen, swelling in the vagina, or other complaints, then this condition is probably not dangerous. You can try to resolve your complaint with the following steps:
Drink enough 8 to 12 glasses per day Not getting used to holding back the urge to urinate Do not consume excessive caffeine, stay away from alcohol Keep your genitals clean Do not engage in casual sex Do not use vaginal care products that contain fragrances If complaints are still not getting better after days, or other complaints arise as mentioned above, we recommend that you check with your doctor directly so that it will be handled properly.
I hope this helps.